# SDR HALA2011082400386

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 3,824 hours, 713 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS -BTB- ECAM MESSAGE ENG 1 OVSPD PROT FAULT.  ACCOMPLISHED TSM 73-21-810-921A, AMM 73-21-00-710-812A FADEC BITE TEST, AND AMM 73-25-34-740-820A EIVMU BITE TEST.  RAN ENGINE FOR 5 MINUTES.  NO FAULTS NOTED ON MOTORING AND GROUND REPORT. OK FOR SERVICE.
